# SDR GLB2008F00008

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shaft
- Part number: 12042892001
- Condition: Worn
- Location: Lt Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT EVENT - ACFT 108UX DIVERSION TO CYS FLT 5121.  PILOTS REPORTED RAPID DEPRESSURIZATION AT 25,000 FT.  PASSENGER OXYGEN MASKS DROPPED.  LT SHAFT ASSY (P/N120-42892-001) AND COVER DOOR P/N120-48319-001 IN THE LT VENTILATION VALVE ASSY WERE REMOVED ANRE REPLACED IAW MM 21-51.  OPERATIONAL CHECKS WERE GOOD.  (S)
